MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was admitted on (b)(6) 2023.The patient weight range selection for the guardian device was 81-91kg.On (b)(6) 2023, a dti was identified on the patient.There was no further indication of injury progression or what treatment, if any, was required to treat the dti.Evaluation of guardian data leading up to the dti discovery was performed.A total delay of 19.5 hours in time to initiate therapy was noted, and potentially 12.3 hours of gaps in therapy was also noted.No further information was provided regarding this incident.
 
Additional Manufacturer Narrative
This report is being submitted based on a retrospective review (reference rca # (b)(4)).Investigation was conducted on the reported information and from the data collected by the guardian device available at the time.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key19018692
Report Number3013682457-2024-00004
Device Sequence Number12805110
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown